# SDR AU960407

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Body
- Part number: ED12402
- Condition: Broken
- Location: Main Gear Sys
- Component: 4001391BR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR INNER DRAG BRACE ATTACHMENT FLANGE BROKEN OFF  MLG BODY - VICE JAW MARKS FOUND ON OUTER SURFACE
